Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 902601, 8 pages
http://dx.doi.org/10.1155/2012/902601
Research Article

On Convergence Results for Lipschitz Pseudocontractive Mappings

1Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Hajvery University, 43-52 Industrial Area, Gulberg-III, Lahore, Pakistan

Received 4 June 2012; Revised 3 September 2012; Accepted 3 September 2012

Academic Editor: Alicia Cordero

Copyright © 2012 Shin Min Kang and Arif Rafiq. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. E. Chidume, “Approximation of fixed points of strongly pseudocontractive mappings,” Proceedings of the American Mathematical Society, vol. 120, no. 2, pp. 545–551, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. E. Chidume and A. Udomene, “Strong convergence theorems for uniformly continuous pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 88–99, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Schu, “Approximating fixed points of Lipschitzian pseudocontractive mappings,” Houston Journal of Mathematics, vol. 19, no. 1, pp. 107–115, 1993. View at Google Scholar · View at Zentralblatt MATH
  8. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis A, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Rafiq, “Some results on asymptotically pseudocontractive mappings,” Fixed Point Theory, vol. 11, no. 2, pp. 355–360, 2010. View at Google Scholar
  10. H. Zhou and Y. Jia, “Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption,” Proceedings of the American Mathematical Society, vol. 125, no. 6, pp. 1705–1709, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH